# SDR HALA2017030700053

- Difficulty date: March 7, 2017
- Submitted: March 8, 2017
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 30,192 hours, 5,007 cycles
- System (JASC): 7897 · Engine Exhaust System Wiring
- Part: Connector
- Condition: Dirty
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS, ENG 2 REV UNLOCKED. FOUND LOWER OUTBOARD THRUST REVERSER HAD GAP. T/S PER TSM78-30. REMOVE AND REINSTALLED, CLEANED CONNECTOR PER AMM 78-31. CYCLED T/R MULTIPLE TIMES PER AMM 78-31. NO CURRENT FAULTS NOTED. OK TO CONTINUE SERVICE.
